MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE TAG THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE TAG THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGT3115
Medical Device Problem Code Misconnection (1399)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 11/30/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional gore® tag® conformable thoracic stent graft with active control system component to be included on this report: tgmr312610j / 20778495.(b)(4).Per the gore® tag® conformable thoracic endoprosthesis instructions for use (ifu), complications associated with the use of the gore® tag® thoracic endoprosthesis may include but are not limited to endoleak and aortic expansion (e.G., aneurysm, false lumen, landing zone, lesion).
 
Event or Problem Description
On (b)(6) 2010, the patient underwent endovascular treatment of a type b thoracic aortic dissection using gore® tag® thoracic endoprostheses.On an unknown date, a follow-up examination reportedly revealed a distal stent graft induced new entry (dsine), and false lumen expansion.On (b)(6) 2020 a re-intervention procedure was performed whereby a gore® tag® conformable thoracic stent graft with active control system was implanted to treat the dsine.The patient tolerated the procedure.(above event information has been captured in previous mfr report # 2017233-2020-01003) on an unknown date, follow-up imaging reportedly identified false lumen expansion, and a type iii endoleak (component disconnection) was suspected.The physician commented that a lack of sufficient overlap between the two distal gore® tag® devices may have contributed to this observation.On (b)(6) 2020, a re-intervention was performed whereby an additional gore® tag® device was implanted to reline the previously placed stent grafts.The patient tolerated the procedure.It was reported that a type ii endoleak was also observed on a final procedural angiograph, but the physician elected to monitor it and no further treatment was performed.

Brand Name
GORE TAG THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11013235
Report Number2017233-2020-01528
Device Sequence Number11667062
Product Code MIH
UDI-Device Identifier00733132613625
UDI-Public00733132613625
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P040043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2013
Device Model NumberTGT3115
Device Catalogue NumberTGT3115
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/30/2020
Initial Report FDA Received Date12/15/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age73 YR